Automorphisms, orbits, and homogeneous spaces of non-connected lie groups

Frederick P. Greenleaf, Martin Moskowitz, Linda Preiss-Rothschild

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)145-155
Number of pages11
JournalMathematische Annalen
Volume212
Issue number2
DOIs
StatePublished - Jun 1974

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Greenleaf, F. P., Moskowitz, M., & Preiss-Rothschild, L. (1974). Automorphisms, orbits, and homogeneous spaces of non-connected lie groups. Mathematische Annalen, 212(2), 145-155. https://doi.org/10.1007/BF01350782